Mathematics

[11] Twisted orbital integrals and irreducible components of affine Deligne-Lusztig varieties

Rong Zhou Imperial College London Yihang Zhu Columbia University

Number Theory Representation Theory Algebraic Geometry mathscidoc:2005.24005

Cambridge Journal of Mathematics, 8, (1), 2020.2
[ Download ] [ 2020-05-18 07:39:19 uploaded by yihangzhu ] [ 23 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Heights in families of abelian varieties and the Geometric Bogomolov Conjecture

Ziyang Gao CNRS, IMJ-PRG Philipp Habegger University of Basel

Number Theory Algebraic Geometry mathscidoc:2005.24004

Annals of Mathematics, 189, 527-604, 2019
[ Download ] [ 2020-05-15 20:04:11 uploaded by zgao ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] When Kloosterman sums meet Hecke eigenvalues

Ping Xi Xi'an Jiaotong University

Number Theory mathscidoc:2005.24003

Inventiones mathematicae, 220, 61-127, 2020
[ Download ] [ 2020-05-13 10:03:03 uploaded by PINGXI ] [ 23 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Solving Random Quadratic Systems of Equations Is Nearly as Easy as Solving Linear Systems

Yuxin Chen Princeton University Emmanuel Candes Stanford University

Statistics Theory and Methods mathscidoc:2005.33002

Communications on Pure and Applied Mathematics, 70, (5), 822- 883, 2017.5
[ Download ] [ 2020-05-13 09:32:45 uploaded by chenyx04 ] [ 29 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Fast community detection by SCORE

Jiashun Jin Carnegie Mellon University

Statistics Theory and Methods mathscidoc:2005.33001

Annals of Statistics , 43, (1), 57-89, 2015.2
[ Download ] [ 2020-05-13 09:30:25 uploaded by jiashun ] [ 21 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] $(1,1)$ forms with specified Lagrangian phase: A priori estimates and algebraic obstructions

Tristan C. Collins Massachusetts Institute of Technology Adam Jacob University of California, Davis Shing-Tung Yau Harvard University

Geometric Analysis and Geometric Topology mathscidoc:2005.15002

Cambridge Journal of Mathematics, (2), 407-452, 2020
[ Download ] [ 2020-05-13 09:05:38 uploaded by tristanc ] [ 25 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Moment maps, nonlinear PDE, and stability in Mirror Symmetry

Tristan C. Collins Massachusetts Institute of Technology Shing-Tung Yau Harvard University

Geometric Analysis and Geometric Topology mathscidoc:2005.15001

[ Download ] [ 2020-05-13 09:01:36 uploaded by tristanc ] [ 19 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] On the constant scalar curvature K\"ahler metrics-general automorphism group

Xiuxiong Chen Stony Brook University Jingrui Cheng Stony Brook University

Analysis of PDEs arXiv subject: Differential Geometry (math.DG) mathscidoc:2005.03004

[ Download ] [ 2020-05-13 04:02:42 uploaded by jrcheng ] [ 11 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] On the constant scalar curvature K\"ahler metrics-existence results

Xiuxiong Chen Stony Brook University Jingrui Cheng Stony Brook University

Metric Geometry arXiv subject: Differential Geometry (math.DG) mathscidoc:2005.23001

[ Download ] [ 2020-05-13 03:58:06 uploaded by jrcheng ] [ 19 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] On the constant scalar curvature K\"ahler metrics-apriori estimates

Xiuxiong Chen Stony Brook University Jingrui Cheng Stony Brook University

Analysis of PDEs arXiv subject: Differential Geometry (math.DG) mathscidoc:2005.03003

[ Download ] [ 2020-05-13 03:38:59 uploaded by jrcheng ] [ 15 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved